Linear combinations of Szász-Mirakjan type operators

Gróf József: Linear combinations of Szász-Mirakjan type operators. In: Acta scientiarum mathematicarum, (60) 1-2. pp. 359-369. (1995)

[thumbnail of math_060_numb_001_002_359-369.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 60
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 359-369
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 368-369.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 14:49

Actions (login required)

View Item View Item